Journal of Modern Dynamics (JMD)

Complex rotation numbers
Pages: 169 - 190, Volume 9, 2015

doi:10.3934/jmd.2015.9.169      Abstract        References        Full text (437.0K)           Related Articles

Xavier Buff - Institut deMathématiques de Toulouse, Université Paul Sabatier, 118 Route de Narbonne, 31062 Toulouse Cedex, France (email)
Nataliya Goncharuk - National Research University Higher School of Economics, Miasnitskaya Street 20, Moscow, Russia, and Independent University of Moscow, Bolshoy Vlasyevskiy Pereulok 11, Moscow, Russian Federation (email)

1 V. I. Arnold, Geometrical Methods in the Theory of Ordinary Differential Equations, Grund-lehren der mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], 250, Springer-Verlag, New York-Berlin, 1983.       
2 É. Ghys, Groups Acting on the Circle: A Selection of Open Problems, Opening Lecture of Spring School "Groups and Dynamics'' at Les Diablerets, March 9, 2008. Slides available from: http://perso.ens-lyon.fr/ghys/articles/diablerets.pdf.
3 J. H. Hubbard, Local connectivity of Julia sets and bifurcation loci: Three theorems of J.-C. Yoccoz, in Topological Methods in Modern Mathematics (Stony Brook, NY, 1991), Publish or Perish, Houston, TX, 1993, 467-511.       
4 N. B. Goncharuk, Rotation numbers and moduli of elliptic curves, Funct. Anal. Appl., 46 (2012), 11-25.       
5 Y. Ilyashenko and V. Moldavskis, Morse-Smale circle diffeomorphisms and moduli of elliptic curves, Mosc. Math. J., 3 (2003), 531-540, 744.       
6 V. S. Moldavskiĭ, Moduli of elliptic curves and rotation numbers of diffeomorphisms of the circle, Funct. Anal. Appl., 35 (2001), 234-236.       
7 E. Risler, Linéarisation des perturbations holomorphes des rotations et applications, Mém. Soc. Math. Fr. (N.S.), (1999), viii+102 pp.       
8 M. Tsujii, Rotation number and one-parameter families of circle diffeomorphisms, Ergodic Theory Dynam. Systems, 12 (1992), 359-363.       
9 J.-C. Yoccoz, Conjugaison différentiable des difféomorphismes du cercle dont le nombre de rotation vérifie une condition diophantienne, Ann. Sci. École Norm. Sup. (4), 17 (1984), 333-359.       

Go to top